# SDR SWAA2022053111379

- Difficulty date: May 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 50,055 hours, 25,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1669
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTS ASSOCIATED WITH M1669 EMERGENCY EXIT LIGHT BATTERY PACK INOP / [01] PARTIAL UPDATE TO STEP 1.;[02] REMOVED AND REPLACED M1669 BATTERY PACK AND PERFORMED INSTALLATION TEST PER AMM 33-51-06 CHECKED GOOD;[03] COMPLETED STEP 1. VERIFIED CORRECTIVE ACTION 2. CHECK GOOD;[04] OK TO CLOSE CARPET RISER AT BATTEY PACK M1669;[05] CERTIFY
